Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 3.

Article

Becker, Christian and Benini, Marco and Schenkel, Alexander and Szabo, Richard J. (2017) Cheeger-Simons differential characters with compact support and Pontryagin duality. Communications in Analysis and Geometry . ISSN 1944-9992 (In Press)

Becker, Christian and Schenkel, Alexander and Szabo, Richard J. (2017) Differential cohomology and locally covariant quantum field theory. Reviews in Mathematical Physics, 29 (01). 1750003/1-1750003/42. ISSN 1793-6659

Becker, Christian and Benini, Marco and Schenkel, Alexander and Szabo, Richard J. (2017) Abelian duality on globally hyperbolic spacetimes. Communications in Mathematical Physics, 349 (1). pp. 361-392. ISSN 1432-0916

This list was generated on Sat Nov 18 10:18:20 2017 UTC.